# SDR 06FDEA0874

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARC2886503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, NR 3 SLAT TELESCOPIC ANTI-ICE LEADING EDGE SPRING DOOR CUTOUT AREA UPPER CORNER CRACKED.  COMPLIED WITH FEDEX EA 1-5740-94607.  REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100.
